# SDR CA050722009

- Difficulty date: July 22, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 311074102
- Condition: Distorted
- Location: Ct Shroud
- Component: Hot Section, Pwa
- Component part number: PT6A114A
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E, W
- Precautionary procedure: E

## Discrepancy

THE HOT SECTION KIT OF A PT6A-114A ENGINE WAS RECEIVED FOR INVESTIGATION/REPAIR DUE TO SHIFTING OF CT SHROUD SEGMENTS.  THE CT SHROUD SEGMENT-RETAINING RING WAS OF POST SB 1627 CONFIGURATION AND THE CTSHROUD SEGMENTS (P/N 3053094CL5) PRE SB1628. QTY. 5 RUB SPOTS WERE NOTED ON THE CT SHROUD SEGMENTS WITH MINOR RUB ON CT BLADES.  THE CT SHROUD SEGMENT RETAINING RING WAS FOUND DISTORTED AND DISENGAGED FROM THE RETAINING GROOVE OF CT SHROUD HOUSING.  NO OVER HEATING/BURNING OF HOTSECTION PARTS NOTED.  THE CMM INSPECTION OF THE CT SHROUD HOUSING WAS DONE AND ROUNDNESS NOTED WITHIN O/H MANUAL LIMIT.  THIS IS 1ST CASE WHERE POST SB 1627 CT SHROUD SEGMENT RETAINING RING WAS FOUND DISTORTED AND DISENGAGED FROM THE RETAI
